Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 103, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 31, 2016, 5:09 PM PDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2016, 5:09 PM PDT (00:09 UTC)
- Expired
- Nov 1, 2016, 3:00 PM PDT
- In force
- 22 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
744 WHUS76 KEKA 010009 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 509 PM PDT MON OCT 31 2016 PZZ450-455-010815- /O.EXP.KEKA.SC.Y.0102.000000T0000Z-161101T0000Z/ /O.NEW.KEKA.SC.Y.0103.161101T0009Z-161101T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 509 PM PDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT TUESDAY. * SOUTHERLY WINDS 10 TO 20 KT WITH HIGHER GUSTS THIS EVENING. * COMBINED SEAS WESTERLY FROM 9 TO 10 FT THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-010815- /O.CON.KEKA.SC.Y.0102.000000T0000Z-161101T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 509 PM PDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * GUSTY SOUTHERLY WINDS 15 TO 25 KT WITH GUSTS THIS EVENING. * COMBINED SEAS WESTERLY 10 TO 12 FT THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
739 WHUS76 KEKA 010348 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 PM PDT MON OCT 31 2016 PZZ450-455-011200- /O.CON.KEKA.SC.Y.0103.000000T0000Z-161101T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 848 PM PDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * SOUTHERLY WINDS 10 TO 20 KT. WINDS WILL DIMINISH LATE TONIGHT INTO TUESDAY. * COMBINED SEAS WESTERLY FROM 9 TO 10 FT AT 10 TO 14 THROUGH TUESDAY MORNING. SEAS WILL DIMINISH ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-011200- /O.CON.KEKA.SC.Y.0102.000000T0000Z-161101T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 PM PDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * SOUTHERLY WINDS 10 TO 20 KT. WINDS WILL DIMINISH LATE TONIGHT INTO TUESDAY. * COMBINED SEAS WESTERLY FROM 9 TO 10 FT AT 10 TO 14 THROUGH TUESDAY MORNING. SEAS WILL DIMINISH ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
574 WHUS76 KEKA 010943 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 243 AM PDT TUE NOV 1 2016 PZZ455-011745- /O.EXT.KEKA.SC.Y.0103.000000T0000Z-161101T1900Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 243 AM PDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... * COMBINED SEAS AROUND 10 FT THROUGH NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-011745- /O.EXT.KEKA.SC.Y.0102.000000T0000Z-161101T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 243 AM PDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... * COMBINED SEAS AROUND 10 FT THROUGH NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-011600- /O.CON.KEKA.SC.Y.0103.000000T0000Z-161101T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 243 AM PDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * COMBINED SEAS AROUND 10 FT EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-011600- /O.CON.KEKA.SC.Y.0102.000000T0000Z-161101T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 243 AM PDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * COMBINED SEAS AROUND 10 FT EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
636 WHUS76 KEKA 011550 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 850 AM PDT TUE NOV 1 2016 PZZ450-011700- /O.EXP.KEKA.SC.Y.0103.000000T0000Z-161101T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 850 AM PDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT. $$ PZZ470-011700- /O.EXP.KEKA.SC.Y.0102.000000T0000Z-161101T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 850 AM PDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT. $$ PZZ455-012200- /O.EXT.KEKA.SC.Y.0103.000000T0000Z-161101T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 850 AM PDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * COMBINED SEAS AROUND 10 FT...SUBSIDING IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-012200- /O.EXT.KEKA.SC.Y.0102.000000T0000Z-161101T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 850 AM PDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * COMBINED SEAS AROUND 10 FT...SUBSIDING IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
088 WHUS76 KEKA 012201 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 PM PDT TUE NOV 1 2016 PZZ475-020615- /O.EXP.KEKA.SC.Y.0102.000000T0000Z-161101T2200Z/ /O.NEW.KEKA.SC.Y.0104.161102T2200Z-161104T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 301 PM PDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 9 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 9 PM PDT THURSDAY. * WINDS...S WIND 15 TO 25 KT WITH OCCASIONAL HIGHER GUSTS. STRONGEST WINDS DURING THE DAY ON WEDNESDAY NEAR CAPE MENDOCINO. * WAVES/SEAS...SEAS WILL BUILD TO 11 FEET AT 16 SECONDS FROM THE WEST ON WEDNESDAY EVENING. SEAS WILL BUILD FURTHER ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-020615- /O.EXP.KEKA.SC.Y.0103.000000T0000Z-161101T2200Z/ /O.NEW.KEKA.SW.Y.0001.161103T0400Z-161104T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 301 PM PDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 9 PM WEDNESDAY TO 9 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 9 PM PDT THURSDAY. * WAVES/SEAS...SEAS WILL BUILD FROM 6 FEET ON WEDNESDAY TO AROUND 10 TO 13 FEET FROM THE WEST AT AROUND 16 SECONDS ON WEDNESDAY EVENING. SEAS WILL BUILD FURTHER ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-020615- /O.NEW.KEKA.SC.Y.0104.161102T1600Z-161104T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 301 PM PDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 9 PM PDT THURSDAY. * WINDS...S WIND 15 TO 25 KT WITH HIGHER GUSTS. STRONGEST WINDS ON WEDNESDAY AFTERNOON. * WAVES/SEAS...SEAS 7 TO 9 FEET BUILDING TO AROUND 11 TO 13 FEET FROM THE WEST AT AROUND 16 SECONDS WEDNESDAY AFTERNOON. SEAS WILL BUILD FURTHER ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-020615- /O.NEW.KEKA.SC.Y.0104.161102T2200Z-161104T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 301 PM PDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 9 PM PDT THURSDAY. * WINDS...S WIND 10 TO 20 KT WITH GUSTS TO 30 KT. STRONGEST WINDS ON WEDNESDAY AFTERNOON. * WAVES/SEAS...SEAS WILL BUILD FROM AROUND 7 FEET ON WEDNESDAY DAYTIME TO AROUND 10 TO 12 FEET AT AROUND 16 SECONDS WEDNESDAY NIGHT. SEAS WILL BUILD FURTHER DURING THE DAY ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 3:17 PM PDT, 1 hour 52 minutes earlier.
Area forecast discussion, Oct 31, 3:17 PM PDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
317 PM PDT Mon Oct 31 2016
.SYNOPSIS...Widespread moderate rain with bursts of heavy rain
and gusty winds will spread into the region late this afternoon,
followed by scattered on and off showers that will persist through
this evening. Showers will dissipate tomorrow morning, resulting
in dry conditions most of the day and into Wednesday.
&&
.DISCUSSION...The mesoscale details of today's forecast have been
challenging to pin down today as a progressive shortwave and
associated cold front move closer to shore. Thus far the front has
been a bit slower than anticipated, and as a result, widespread
significant rain is only now beginning to move onto the Redwood
Coast as of 3 PM. In addition to the delayed timing, the mode of
precipitation has been much more convective than anticipated,
which would suggest an under-representation of the amount of
available instability across the waters. In fact, convection has
been particularly robust at times, and several low-topped
supercells have been observed through the late morning and early
afternoon. The strongest of these cells occurred between noon and
2 PM offshore from Cape Mendocino, which was likely enhanced by a
localized area of low level shear induced by local terrain. While
this cell has since weakened, a broken like of showers and a few
thunderstorms continue to persist along the cold frontal boundary
offshore, and will likely produce bursts of heavy rain and strong
wind gusts as they move onshore over the next few hours. The
heaviest rain will likely fall across Humboldt and Del Norte
counties, and while some additional rain will likely fill in to
the south, Mendocino county will likely see lower rainfall totals
than originally anticipated.
This initial line will likely move east of the immediate coast by
approximately 5 PM, scattered showers will likely continue through
the evening, resulting in a damp evening throughout the area.
These scattered showers will dissipate through the morning
tomorrow, resulting in a mostly dry day tomorrow. A building
shortwave ridge will result in mild and dry conditions on
Wednesday.
On Wednesday night, a passing shortwave well to our north will
produce a round of light rain across primarily Humboldt and Del
Norte counties. Trends continue to point towards a lower and lower
rain totals, and as of now it appears that .10 to .25 inches of
rain is about all we can expected across the region.
After Wednesday night, another building ridge will result in a
more extended dry period that will last Thursday through at least
Friday night. Another cold front will bring additional rain
sometime on Saturday, although the details regarding exact timing
and total rain accumulations remains somewhat unresolved. /BRC
&&
.AVIATION...VFR to IFR conditions and light to moderate and gusty
winds will continue at KCEC, KACV and KUKI through this evening as
showers move across the area at times. The lower conditions will
be due to stratus, patchy fog and the showers reducing ceilings
and/or visibilities.
&&
.MARINE...An offshore low pressure system has increased the
offshore winds across the marine areas today. Showers will
continue to move across the waters this evening. An elevated
northwesterly swell will continue propagating across the waters
the next few days. Seas will diminish tonight. Winds and seas will
be higher in and near showers. Small craft advisories will remain
in effect across the outer waters through Tuesday morning. A low
pressure system across the northeastern Pacific Ocean will
increase the winds and seas across the waters Wednesday. Seas will
remain elevated Wednesday through this weekend.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 5 PM PDT this afternoon for PZZ450-
455.
Small Craft Advisory until 9 AM PDT Tuesday for PZZ470-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Oct 31, 2:54 PM PDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 254 PM PDT MON OCT 31 2016 CAZ102-105-107-108-111-012200- DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY- SOUTHERN TRINITY-NORTHEASTERN MENDOCINO INTERIOR- 254 PM PDT MON OCT 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ106-110-112-113-012200- SOUTHERN HUMBOLDT INTERIOR-NORTHWESTERN MENDOCINO INTERIOR- SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR- 254 PM PDT MON OCT 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY WITH LOCALLY HEAVY RAINFALL LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ101-012200- COASTAL DEL NORTE- 254 PM PDT MON OCT 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LARGE SWELLS MAY IMPACT THE NORTHWEST CALIFORNIA COAST MID TO LATE WEEK BRINGING THE POTENTIAL FOR LARGE SURF AND SNEAKER WAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ103-104-109-012200- NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT-MENDOCINO COAST- 254 PM PDT MON OCT 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY WITH LOCALLY HEAVY RAINFALL LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LARGE SWELLS MAY IMPACT THE NORTHWEST CALIFORNIA COAST MID TO LATE WEEK BRINGING THE POTENTIAL FOR LARGE SURF AND SNEAKER WAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 31, 4:50 PM PDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EUREKA CA 450 PM PDT MON OCT 31 2016 CAZ103-104-106-010015- NORTHERN HUMBOLDT COAST CA-SOUTHWESTERN HUMBOLDT CA- SOUTHERN HUMBOLDT INTERIOR CA- 450 PM PDT MON OCT 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUMBOLDT COUNTY UNTIL 515 PM PDT... AT 450 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HONEYDEW...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONEYDEW...MYERS FLAT...PEPPERWOOD...WEOTT...BULL CREEK AND SHIVELY. LAT...LON 4012 12404 4022 12421 4051 12403 4028 12380 TIME...MOT...LOC 2350Z 217DEG 22KT 4021 12411
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 5:57 PM PDT | Special Marine Warning | EKA | 33 min | |
| Nov 1, 3:01 PM PDT | Small Craft Advisory | EKA | 6 days | |
| Nov 1, 3:01 PM PDT | Small Craft Advisory for Hazardous Seas | EKA | 12 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.